# SDR 95ZZZX2436

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4145H
- Make and model: Mooney M20J
- Aircraft serial: 240648
- Engine: Lyc IO360A3B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: SL72877MJP
- Condition: Failed
- Location: Cam
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAPPET BODIES BROKE AT THE TOP WHERE THEY RIDE ON THE CAM.  PARTS OF TAPPETS THEN LODGED BETWEEN THE CAM AND CASE CAUSING A CRACK IN THE CASE, ALSO, DAMAGE TO PISTONS, RODS, CRANK, AND CAM, RESULTING ENGINE FAILURE.
